MAUDE Adverse Event Report: Abbott Laboratories Alinity c Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

Abbott Laboratories Alinity c Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R67-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed alinity c sodium results for one 66-year-old male patient on the alinity serial number (b)(6).The sample was repeated with higher results.The following data was provided: sid: (b)(6) processed on (b)(6) 2026.Initial result processed on alinity c serial number, (b)(6), sodium = 118 repeat processed on (b)(6) and (b)(6) = 141 and 142 mmol/l.Sodium reference range: 136-145 mmol/l no impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely depressed alinity c sodium results for one 66-year-old male patient on the alinity serial number ac03094.The sample was repeated with higher results.The following data was provided: sid: (b)(6)processed on (b)(6)2026 initial result processed on alinity c serial number, (b)(6), sodium = 118 repeat processed on (b)(6)and ac05130 = 141 and 142 mmol/l sodium reference range: 136-145 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.
 
Additional Manufacturer Narrative
The field service representative (fsr) discovered that the ict probe was dirty/contaminated.Service replaced the ict probe and deemed the part the cause of the issue.The issue was considered resolved with the replacement of the ict probe.The module function was verified with a control run.A review of the alinity c, serial number (b)(6)service history, revealed no additional discrepant patient results reported after the current ticket was reported.A review of tracking and trending of the ict probe did not identify any trends associated with the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Device history record review did not show any non-conformances or potential non-conformances for the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the alintiy c processing module, serial number (b)(6)or the ict probe was identified.

Brand Name
Alinity c Processing Module
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50871826
Report Number3016438761-2026-00530
Device Sequence Number13447536
Product Code JJE
UDI-Device Identifier00380740137380
UDI-Public(01)00380740137380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C ICT SAMPLE DILU, (b)(6),; ALNTY C ICT SAMPLE DILU, 07P53-20,
Patient Age66 YR
Patient SexMale